# SDR FDEA202306111023

- Difficulty date: June 11, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N124FE
- Make and model: Boeing 767-300
- Aircraft serial: 43546
- Aircraft time: 16,308 hours, 5,911 cycles
- System (JASC): 5700 · Wing Structure
- Part: Slat
- Part number: 114T4105406G
- Part serial: 000281
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

#8 SLAT LOCATED JUST OB OF OB TRACK, SLAT TE HAS A DENT . CLEANED SANDED AND REMOVED DAMAGE ON RIGHT WING #8 SLAT AND REPAIRED IAW B767   SRM 57-43-02-2R AND 51-70-10-2R REPAIR 4, REPAIR WAS A PERMANENT REPAIR ON #8 SLAT JUST   O/B OF O/B TRACK / SLAT T/E.
